| Model Number |
TCDS0801-XT |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 3-4 functional tricuspid regurgitation (tr) and enlarged atrium for a triclip procedure.During the procedure, when performing the gripper identification in the right atrium, one of the grippers would not lower when grasping.Troubleshooting steps were performed but was unsuccessful.Physician was able to close the clip with the gripper in the lowered position.Clip was deployed successfully.The final tr was grade 2.There were no adverse patient effects or clinically significant delays reported.